Universidad Complutense de Madrid
E-Prints Complutense

Gauge invariance on interaction U(1) bundles

Impacto

Descargas

Último año

Castrillón López, Marco y Hernández Encinas, Luis y Muñoz Masqué, Jaime (2000) Gauge invariance on interaction U(1) bundles. Journal of physics A: Mathematical and theoretical, 33 (16). pp. 3253-3267. ISSN 1751-8113

[img] PDF
Restringido a Sólo personal autorizado del repositorio

178kB

URL Oficial: http://iopscience.iop.org/0305-4470/33/16/314/




Resumen

The structure of the algebra of gauge-invariant differential forms on the bundle C × ME is determined, where p:C→M is the bundle of connections of a U(1) principal bundle π : P→M, and E→M is the associated bundle to P by the representation λr, rinBbb N, of U(1) on Bbb C given by λr(z)(w) = zrw, zinU(1), winBbb C.


Tipo de documento:Artículo
Palabras clave:Gauge invariance; U(1) bundles.
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:24299
Depositado:22 Ene 2014 18:20
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo